Next article Search Articles Instructions for authors  Access Statistics | Citation Manager  
CASE REPORT  

 Article Access Statistics
    Viewed172    
    Printed10    
    Emailed0    
    PDF Downloaded29    
    Comments [Add]    

Recommend this journal

A case of catecholaminergic polymorphic ventricular tachycardia masquerading as an intractable seizure


1 Department of Pediatric Cardiology, Children's Medical Center, Tehran University of Medical Sciences, Tehran, Iran
2 Department of Pediatric Cardiac Surgery, Children's Medical Center, Tehran University of Medical Sciences, Tehran, Iran
3 Department of Pediatric Cardiology, Imam Khomeini Hospital, Tehran University of Medical Sciences, Tehran, Iran
4 Department of Pediatric Neurology, Children's Medical Center, Tehran University of Medical Sciences, Tehran, Iran

Correspondence Address:
Dr. Minoo Dadkhah
Department of Pediatric Cardiology, Children's Medical Center, 62 Gharib Street, 14194 Tehran
Iran
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/apc.APC_73_19

Rights and Permissions

Year : 2020  |  Volume : 13  |  Issue : 2  |  Page : 141-143

 

SEARCH
Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles

  Article in PDF (719 KB)
Email article
Print Article
Add to My List
A 5-year-old boy with the history of intractable seizure for the past 2 years was transferred to the emergency room for cardiopulmonary resuscitation because of the prolonged seizure and profound cyanosis. He was intubated and resuscitated by cardioversion for a bizarre shape ventricular tachycardia (VT). After noxious stimulation, he showed multiple polymorphic ventricular premature beats that were followed by a bidirectional VT in favor of catecholaminergic polymorphic VT. The genetic assessment was positive for CASQ2 mutation. In the follow–up, the arrhythmia was controlled by nadolol, however with a prominent neurological sequela.






[FULL TEXT] [PDF]*
 

 

 

 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 
 
 Reader Comments
 Email Alert *
  *
 * Requires registration (Free)
 
 CASE REPORT
 




1 Department of Pediatric Cardiology, Children's Medical Center, Tehran University of Medical Sciences, Tehran, Iran
2 Department of Pediatric Cardiac Surgery, Children's Medical Center, Tehran University of Medical Sciences, Tehran, Iran
3 Department of Pediatric Cardiology, Imam Khomeini Hospital, Tehran University of Medical Sciences, Tehran, Iran
4 Department of Pediatric Neurology, Children's Medical Center, Tehran University of Medical Sciences, Tehran, Iran

Correspondence Address:
Dr. Minoo Dadkhah
Department of Pediatric Cardiology, Children's Medical Center, 62 Gharib Street, 14194 Tehran
Iran
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/apc.APC_73_19

Rights and Permissions

A 5-year-old boy with the history of intractable seizure for the past 2 years was transferred to the emergency room for cardiopulmonary resuscitation because of the prolonged seizure and profound cyanosis. He was intubated and resuscitated by cardioversion for a bizarre shape ventricular tachycardia (VT). After noxious stimulation, he showed multiple polymorphic ventricular premature beats that were followed by a bidirectional VT in favor of catecholaminergic polymorphic VT. The genetic assessment was positive for CASQ2 mutation. In the follow–up, the arrhythmia was controlled by nadolol, however with a prominent neurological sequela.






[FULL TEXT] [PDF]*


        
Print this article     Email this article